Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-05-2003, 05:00 AM
Dawn
Guest
 
Posts: n/a
Default No Subject

My 11 year old has been on Strattera for almost a month now and we are pleased so far. He takes the drug before bed at the direction of his Dr. We tried the drug one morning and he was very lethargic. We haven't started school yet so I'm anxious to see how it affects his school work. He's 11 and weighs 90 lbs. He has gained almost 5 lbs this month alone so it has not affected his appetite.
Reply With Quote
  #2  
Old 10-08-2003, 05:00 AM
Tonya Bauman
Guest
 
Posts: n/a
Default strattera

I would like to know how the strattera is working now. I just called my doctor to see if we could have my 13yr. old take it at night. I was wondering how many milligrams your son is taking. I'm going to ask to increase to 80mg. since it will be taken at night. My daughter weighs 108lbs. She has noticed a little difference on the 60mg. but it just makes her too tired.
Reply With Quote
  #3  
Old 10-08-2003, 05:00 AM
frustrated mom
Guest
 
Posts: n/a
Default No Subject

I have 14 yo on strattera since summer 2003. We weren't sure how it would work for him. Since school has started he is not doing as well as he has previously in 7th and 8th grades. I am not yet convinced strattera is all that. It is pretty expensive also. His midterm grades were the worst he's ever had since he started school.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
shirl
Guest
 
Posts: n/a
Default goose bumps

within the first 5 hours after taking 40mg of Strattera, I felt goose bumps go up and down my legs.. I just ignorged it and it stopped
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Doug
Guest
 
Posts: n/a
Default penis pain

most doctors,in my experience, increase the dose way too fast, and start too high. you can avoid most of the problem if you start really low and gradually increase, sometimes so slowly as to not see benefits very quickly. but be patient! you may well be able to have the best of both worlds: improvemtn in ADD and little troublesome side effects
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:29 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.